Alert archive / Kentucky / Flash Flood Warnings in 2017
Flash Flood Warning 25, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 20, 2017, 8:30 PM EDT for Switzerland County, Indiana; Carroll County, Gallatin County, Kentucky. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2017, 8:30 PM EDT (00:30 UTC)
- Expired
- May 20, 2017, 11:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:40 PM EDT | FLASH FLOOD | 2 W Vevay, IN | WATER REPORTED OVER A PART OF SR 129. GRAVEL AND DIRT LEFT IN ROADWAY FROM HIGH WATER. TIME ESTIMATED. |
| May 20, 8:45 PM EDT | FLASH FLOOD | 2 Wnw Warsaw, IN | HIGH WATER OVER LOG LICK RD. TIME ESTIMATED. |
| May 20, 8:45 PM EDT | FLASH FLOOD | 5 Ne Vevay, IN | WATER FLOWING ACROSS A PORTION OF MARKLAND PIKE. TIME ESTIMATED. |
| May 20, 9:00 PM EDT | FLASH FLOOD | Carrollton, KY | WATER FLOWING OVER ROADS AND SURROUNDING HOMES. |
| May 20, 9:07 PM EDT | HEAVY RAIN 1.71 | Kymeso Carrollton 2e, KY | STORM TOTAL FOR THE DAY SO FAR. |
| May 20, 9:07 PM EDT | HEAVY RAIN 2.65 | 1 Ese Carrollton, KY | STORM TOTAL FOR THE DAY SO FAR. |
| May 20, 9:13 PM EDT | FLASH FLOOD | 3 Wnw Warsaw, IN | ONE FOOT OF FLOWING WATER OVER THE ROAD AT THE INTERSECTION OF BETHEL RIDGE ROAD AND LOG LICK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
446
WGUS51 KILN 210030
FFWILN
INC155-KYC041-077-210330-
/O.NEW.KILN.FF.W.0025.170521T0030Z-170521T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
830 PM EDT SAT MAY 20 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Central Switzerland County in southeastern Indiana...
Central Carroll County in northern Kentucky...
West central Gallatin County in northern Kentucky...
* Until 1130 PM EDT.
* At 829 PM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another two
inches possible. Runoff from this excessive rainfall will cause
flash flooding to occur.
* Some locations that will experience flooding include...
Carrollton, Vevay, Warsaw, Florence, Ghent, Prestonville,
Brooksburg, Ethridge, Braytown, Center Square, Locust, Markland,
East Enterprise, General Butler State Park, Quercus Grove, Mount
Sterling, Jacksonville and US Route 42 at State Route 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8531 3874 8526 3873 8524 3870 8522
3869 8520 3877 8520 3890 8496 3890 8494
3879 8485 3861 8522 3862 8523 3863 8523
$$
Coniglio2 follow-up statements
389
WGUS71 KILN 210109
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
909 PM EDT SAT MAY 20 2017
INC155-KYC041-077-210330-
/O.CON.KILN.FF.W.0025.000000T0000Z-170521T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Switzerland IN-Carroll KY-Gallatin KY-
909 PM EDT SAT MAY 20 2017
...THE FLASH FLOOD WARNING FOR central Switzerland...central Carroll
and west central Gallatin Counties REMAINS IN EFFECT Until 1130 PM
EDT...
At 907 PM EDT, radar indicated that thunderstorms had produced heavy
rain across the warned area. Up to three inches of rain have already
fallen. Heavy rain continues to fall with another inch possible.
Runoff from this excessive rainfall will cause flash flooding to
occur.
Some locations that will experience flooding include...
Carrollton, Vevay, Warsaw, Florence, Ghent, Prestonville, Brooksburg,
Ethridge, Braytown, Center Square, Locust, Markland, East Enterprise,
General Butler State Park, Quercus Grove, Mount Sterling,
Jacksonville and US Route 42 at State Route 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3871 8531 3874 8526 3873 8524 3870 8522
3869 8520 3877 8520 3890 8496 3890 8494
3879 8485 3861 8522 3862 8523 3863 8523
$$
Coniglio363
WGUS71 KILN 210235
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1035 PM EDT SAT MAY 20 2017
INC155-KYC041-077-210244-
/O.CAN.KILN.FF.W.0025.000000T0000Z-170521T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Switzerland IN-Carroll KY-Gallatin KY-
1035 PM EDT SAT MAY 20 2017
...THE FLASH FLOOD WARNING FOR central Switzerland...central Carroll
and west central Gallatin Counties IS CANCELLED...
Law enforcement officials have indicated that flood waters have
receded and are no longer expected to pose a threat to life or
property. Please continue to heed any road closures.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3871 8531 3874 8526 3873 8524 3870 8522
3869 8520 3877 8520 3890 8496 3890 8494
3879 8485 3861 8522 3862 8523 3863 8523
$$
HickmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 20, 7:46 PM EDT, 44 minutes earlier.
Area forecast discussion, May 20, 7:46 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 746 PM EDT Sat May 20 2017 .SYNOPSIS... A warm front will progress northward through the area tonight allowing for scattered showers and thunderstorms. Some of the storms may contain heavy rain and gusty winds. Showers and thunderstorms will persist through Sunday afternoon when a cold front sweeps through the region. High pressure will build in for the beginning of the week offering drier and cooler conditions. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Mid/upper level low over the central plains to lift northeast into the western Great Lakes tonight. Upstream ridge axis to shift east with the flow backing in response to this system with an increase in moisture. Convective s/w aided the development of elevated convection in west central Ohio. This activity will continue pivoting northeast out of ILN/s FA early this evening. East-west oriented frontal boundary has stalled across northern KY. This front will begin to lift north this evening and push across ILN/s fa into southern Lower Mi overnight. Moderate instability has led to the develop of scattered storms over ILN/s southwest counties invof the warm front. 30-40 kt 0-6km bulk shear will support some organization to storms these storms. Downdraft cape 800-900 j/kg suggests the potential for a few of the stronger updrafts to produce strong to damaging wind gusts. As this activity moves north away from the genesis region of more favorable instability it is expected to weaken some. Model solns converging showing additional storms developing on pre-frontal sfc trof overnight. 925 mb favorable axis of convergence develops into eastern Indiana/western Ohio by 06Z. Moisture increases with an axis of pw/s values of 1.6 to 1.7 inches. These values are 175 percent of normal. Therefore potential for heavy rain and flooding will exist. Have categorical pops developing overnight with this feature. In warm sector and high moist environment have mild lows in the mid and upper 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Expect ongoing convection associated with pre-frontal sfc trof Sunday morning. With pw/s of 1.6 to 1.7 inches, the potential for heavy rain and flooding will exist. The cold front will be slow to push through the region Sunday, which will provide a continued threat for storms. Instability is expected to be marginal. Highs on Sunday will be in the mid and upper 70s. A chance of pcpn will linger in the eastern counties Sunday evening before ending. Lows Sunday night will range from the lower 50s west to the mid/upper 50s east. && .LONG TERM /MONDAY THROUGH SATURDAY/... The ILN CWA will be in a dry period of cold advection starting on Monday morning, with a cold front moving east of the region, as a brief period of surface high pressure ensues. Though clearing skies are expected, the cooler air mass will result in a drop in max temps from Sunday to Monday, with highs in the upper 60s to around 70. With upper level low pressure north of the Great Lakes, the general flow pattern will gradually amplify, as the parent low spawns an another upper trough over the middle Mississippi Valley. Though there is decent agreement between models that most of the southern stream moisture will remain near and east of the Appalachian mountains, attention for the middle Ohio Valley will turn to the forcing just ahead of the low, which will result in gradually increasing precipitation chances from Tuesday afternoon through Wednesday morning. 00Z/06Z/12Z runs have forced a shift in the period of highest PoPs, now focused mainly on Wednesday. There has also been a general trend slower with the eastward progression of the upper low, which is unsurprising for closed upper systems in May. PoPs have been held back a little more significantly on Thursday, with slight chances introduced as well for Friday. This system will also result in a period of cooler temperatures for Wednesday and Thursday, possibly improving more significantly by Friday (unless the low continues to hang around through the end of the week). Behind the low, though timing confidence is marginal, there is high confidence that the overall pattern will switch to ridging over the southeastern states through the southern Great Lakes. This will allow for another round of increasing temperatures. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... A warm front will lift north across the terminals this evening into early morning. There could be a chance of showers/storms with this boundary. Of concern in the next several hours is the convective line of showers/storms to the southwest of KCVG/KLUK. It looks like thunderstorms will affect this terminals between now and 04Z with MVFR ceilings and IFR visibilities. Models try to weaken this line as it heads east northeast. It may make it to KILN, but just come near or clip KDAY if it weakens. For late tonight into Sunday, we are still expecting widespread showers/storms ahead of a cold front as moisture plume interacts with low level convergence ahead of the cold front. Widespread rainfall will allow the predominate ceilings to drop below 2000 feet with MVFR visibilities for a period of time. After frontal passage, precipitation should end with ceilings and visibilities rebounding back to VFR by mid to late afternoon. For Sunday night, dry slot will move in behind the front. It is unclear if any wrap around stratocumulus clouds will filter into the region in the CAA. Will continue to monitor this potential with next TAF package. OUTLOOK...Thunderstorms possible Tuesday. MVFR ceilings possible Wednesday and Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...Hickman
Hazardous weather outlook, May 20, 11:33 AM EDT, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1133 AM EDT Sat May 20 2017 OHZ026-034-035-044>046-055-056-065-074-211545- Hardin-Mercer-Auglaize-Logan-Union OH-Delaware-Franklin OH-Licking- Fairfield-Hocking- 1133 AM EDT Sat May 20 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected today with the best coverage this afternoon. An isolated storm could reach strong to severe limits. Damaging winds would be the primary severe weather threat, although isolated large hail can not be ruled out. Another round of strong thunderstorms is possible late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms are possible early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-043-051>054-060>064- 070>073-077>082-088-211545- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Shelby-Miami-Champaign- Clark-Madison-Preble-Montgomery-Greene-Fayette OH-Pickaway-Butler- Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 1133 AM EDT Sat May 20 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely today with the best coverage this afternoon. Strong to severe thunderstorms will be possible mainly this afternoon. Damaging winds will be the primary severe weather threat, although isolated large hail can not be ruled out. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. Another round of strong to severe thunderstorms is possible late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms are possible early Sunday morning ahead of an advancing cold front. Locally heavy rainfall will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, May 20, 7:02 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
702 PM EDT SAT MAY 20 2017
INZ073-080-KYZ089-202330-
Switzerland IN-Ripley IN-Carroll KY-
702 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RIPLEY...WESTERN
SWITZERLAND AND WESTERN CARROLL COUNTIES UNTIL 730 PM EDT...
At 702 PM EDT, radar indicated a strong thunderstorm near Madison,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Carrollton, Pleasant, Prestonville, Braytown, Rexville, Interstate 71
at Mile Marker 40, Benham, Locust, Avonburg, Moorefield, New Marion,
Friendship, Cross Plains, General Butler State Park and Olean.
This includes I-71 in Kentucky between mile markers 39 and 42.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3903 8538 3898 8514 3859 8515 3858 8521
3863 8523 3874 8533 3874 8526 3869 8520
3891 8520 3891 8544 3896 8545
TIME...MOT...LOC 2302Z 229DEG 22KT 3877 8547
HatzosSpecial weather statement, May 20, 7:51 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
751 PM EDT SAT MAY 20 2017
INZ080-KYZ089-090-094-210015-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
751 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...NORTHWESTERN OWEN AND
WESTERN GALLATIN COUNTIES UNTIL 815 PM EDT...
At 750 PM EDT, radar indicated a strong thunderstorm 7 miles south of
Carrollton, moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rainfall...
Locations impacted include...
Carrollton, Warsaw, Florence, Kentucky Speedway, Glencoe, Ghent,
Sanders, Sparta, Worthville, Prestonville, Wheatley, Langstaff, New
Liberty, US Route 42 at State Route 184, Ethridge, Long Ridge and
English.
This includes I-71 in Kentucky between mile markers 40 and 63.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3869 8520 3879 8492 3876 8481 3861 8478
3849 8499 3850 8499 3852 8498 3852 8500
3850 8502 3851 8503 3855 8500 3856 8501
3857 8504 3856 8506 3858 8508 3860 8508
3859 8517 3868 8525
TIME...MOT...LOC 2350Z 221DEG 28KT 3857 8514
HatzosSpecial weather statement, May 20, 8:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
804 PM EDT SAT MAY 20 2017
INZ073>075-KYZ091-OHZ077-210030-
Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
804 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...EAST CENTRAL RIPLEY...
DEARBORN...NORTHERN BOONE AND NORTHWESTERN HAMILTON COUNTIES UNTIL
830 PM EDT...
At 803 PM EDT, radar indicated a strong thunderstorm near Aurora,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rainfall...
Locations impacted include...
Cincinnati, Florence, Harrison, Lawrenceburg, Greendale, Aurora,
Rising Sun, Bright, Hidden Valley, Oakbrook, Burlington, Cleves,
Milan, Dillsboro, Shawnee, Moores Hill, Taylor Creek, Miami Heights,
Blue Jay and Mack.
This includes the following Interstates...
I-74 in Indiana between mile markers 161 and 171.
I-74 in Ohio between mile markers 0 and 8.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3890 8500 3908 8508 3918 8522 3931 8497
3930 8477 3916 8464 3897 8466
TIME...MOT...LOC 0003Z 232DEG 27KT 3906 8499
HatzosLocal storm report, May 20, 8:15 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HEAVY RAIN KYMESO CARROLLTON 2E 38.69N 85.14W
05/20/2017 M1.12 INCH CARROLL KY MESONET
RAINFALL AMOUNT IN 25 MINUTES.
&&
HICKMANSpecial weather statement, May 20, 8:17 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
817 PM EDT SAT MAY 20 2017
INZ080-KYZ089>091-094-095-210045-
Switzerland IN-Boone KY-Carroll KY-Owen KY-Gallatin KY-Grant KY-
817 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SWITZERLAND...
EASTERN CARROLL...SOUTHERN BOONE...NORTHWESTERN GRANT...NORTHWESTERN
OWEN AND GALLATIN COUNTIES UNTIL 845 PM EDT...
At 817 PM EDT, radar indicated a strong thunderstorm near Kentucky
Speedway, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Union, Warsaw, Owenton, Florence, Kentucky Speedway, Glencoe,
Sanders, Sparta, Patriot, Stewartsville, Center Square, Ryle, Big
Bone Lick, Steele Bottom, Wheatley, Markland, New Liberty and
Beaverlick.
This includes I-71 in Kentucky between mile markers 51 and 74.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3852 8498 3852 8499 3886 8506 3893 8466
3859 8464 3851 8498
TIME...MOT...LOC 0017Z 235DEG 25KT 3867 8496
HatzosSpecial weather statement, May 20, 8:27 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
827 PM EDT SAT MAY 20 2017
INZ066-074-KYZ091-092-OHZ070-077-210100-
Franklin IN-Dearborn IN-Boone KY-Kenton KY-Hamilton OH-Butler OH-
827 PM EDT SAT MAY 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FRANKLIN...NORTHEASTERN DEARBORN...NORTHERN KENTON...NORTHERN
BOONE...WESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES UNTIL 900
PM EDT...
At 827 PM EDT, radar indicated strong thunderstorms along a line
extending from Bright to Rising Sun, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rainfall...
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Florence, Independence,
Forest Park, Erlanger, Newport, Harrison, North College Hill,
Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Taylor Mill, Mount Healthy and Fort Wright.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 4.
I-74 in Indiana between mile markers 165 and 171.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 178 and 191.
I-75 in Ohio between mile markers 0 and 7.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3936 8498 3942 8458 3922 8449 3910 8449
3909 8450 3897 8450 3892 8482 3896 8483
3898 8483 3900 8485
TIME...MOT...LOC 0027Z 228DEG 22KT 3926 8488 3893 8482
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:04 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio | 26 min |
| May 20, 8:17 PM EDT | Special Weather Statement | ILN | Switzerland | 28 min |
| May 20, 8:41 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| May 20, 8:27 PM EDT | Special Weather Statement | ILN | Boone | 33 min |
| May 20, 8:34 PM EDT | Special Weather Statement | ILN | Grant, Kenton | 26 min |
| May 20, 8:52 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 38 min |
| May 20, 8:53 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 37 min |
| May 20, 8:57 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Grant, Mason, Pendleton, Robertson | 3 hr |
| May 21, 4:03 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 27 min |
| May 21, 4:05 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 25 min |
| May 21, 4:29 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 31 min |
| May 21, 4:36 PM EDT | Special Weather Statement | ILN | Gallatin | 24 min |
| May 21, 4:52 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| May 21, 5:00 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 30 min |
Nearby
Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Indiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.